# SDR HEEA0011036

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 406360500101
- Condition: Leak
- Location: Eng Oil
- Part time: 747 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK AT COOLER.  NOTE:  VALVE P/N 8A583-000 INCLUDED.
